Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and comparison of eigenvalues of $n$th order linear differential equations


Authors: R. D. Gentry and C. C. Travis
Journal: Bull. Amer. Math. Soc. 82 (1976), 350-352
MSC (1970): Primary 34B05; Secondary 34C10
DOI: https://doi.org/10.1090/S0002-9904-1976-14062-1
MathSciNet review: 0422747
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Z. Nehari, Oscillation criteria for second order linear differential equations, Trans. Amer. Math. Soc. 85 (1957), 428-445. MR 19, 415. MR 87816
  • 2. C. C. Travis, Comparison of eigenvalues for linear differential equations of order 2n, Trans. Amer. Math. Soc. 177 (1973), 363-374. MR 47 #5356. MR 316808

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34B05, 34C10

Retrieve articles in all journals with MSC (1970): 34B05, 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14062-1

American Mathematical Society